# SDR IPXA2024100923436

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 30,660 hours, 20,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Twisted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 6 EMER DECENT REELS ATTACHMENT CABLES MIS-ROUTED AND TWISTED TOGETHER. RE-ROUTED / UNTANGLED DECENT REEL CABLES TO PROPER ROUTING PER B757 AMM 25-61-02-201 FIG 201.
